I started Lexapro about a month ago on 10 mg. Two days ago it was increased to 20 mg. The first 2 weeks, I could focus and get my work done, and then it started getting back to the same feelings. I started 20 mg. and I am not feeling very good. I am unmotivated and very tired, although I find it hard to rest.
I have been on Lexapro for 6 weeks 5 mg and I feel the same way, unmotivated, tired and depressed. I am not sure about upping my dose to 10 mg. I have read that for some upping it helps and others like you it gives them side effects. You may have to stick with the 20 mg for a while to see if you get over the side effects. It has helped my anxiety and sleep.
Let me know how it goes. As I am also struggling with it.
Thank you for posting.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2014 • 3 answers
Posted 27 Aug 2015 • 4 answers
Posted 10 Dec 2015 • 2 answers
Posted 15 Mar 2016 • 3 answers
Posted 22 Sep 2016 • 2 answers